# SDR CA991004013

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3510 · Crew Oxygen System
- Part: Coupling
- Part number: 52590003206
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED OXYGEN SYSTEM LOSING PRESSURE.  MAINTENANCE TRACED PROBLEM TO A LEAKING OXYGEN MASK HOSE COUPLING.
